Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness of unbounded Loeb measure using Choquet's theorem


Author: Boško Živaljević
Journal: Proc. Amer. Math. Soc. 116 (1992), 529-533
MSC: Primary 28E05; Secondary 03H05
DOI: https://doi.org/10.1090/S0002-9939-1992-1094509-3
MathSciNet review: 1094509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Uniqueness of the Carathéodory extension of the standard part map of an internal unbounded measure $ \mu $ defined on an internal algebra $ \mathcal{A}$ of subsets of an internal set $ \Omega $ has been proved by Henson using the notion of a countably determined set. Here we show how Choquet's capacitability theorem can be used in the proof of the same result.


References [Enhancements On Off] (What's this?)

  • [BS] D. W. Bressler and M. Sion, The current theory of analytic sets, Canad. J. Math. 16 (1964), 207-230. MR 0163854 (29:1153)
  • [C] G. Choquet, Theory of capacities, Ann. Inst. Fourier (Grenoble) 5 (1955), 131-295. MR 0080760 (18:295g)
  • [H1] C. W. Henson, Analytic sets, Baire sets and the standard part map, Canad. J. Math. 31 (1979), 663-672. MR 536371 (80i:28019)
  • [H2] -, Unbounded Loeb measures, Proc. Amer. Math. Soc. 74 (1979), 143-150. MR 521888 (80b:28011)
  • [HR] C. W. Henson and D. Ross, Analytic mappings on hyperfinite sets (to appear). MR 1126195 (93g:03055)
  • [HuLo] A. E. Hurd and P. A. Loeb, An introduction to nonstandard real analysis, Academic Press, New York, 1985. MR 806135 (87d:03184)
  • [JR] J. E. Jane and C. A. Rogers, $ K$-analytic sets, Analytic Sets (C. A. Rogers, ed.), Academic Press, New York, 1980. MR 608794 (82m:03063)
  • [KKML] H. J. Keisler, K. Kunen, A. Miller, and S. Leth, Descriptive set theory over a hyperfinite set, J. Symbolic Logic 54 (1989), 1167-1180. MR 1026596 (91c:03040)
  • [Lo] P. A. Loeb, Conversion from nonstandard to standard measure spaces and application in probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 0390154 (52:10980)
  • [R] D. Ross, Lifting theorems in nonstandard measure theory, Proc. Amer. Math. Soc. 109 (1990), 809-822. MR 1019753 (91b:03110)
  • [Ž1] B. Živaljević, Every Borel function is monotone Borel, Ann. Pure Appl. Logic 54 (1991), 87-99. MR 1130220 (93b:03119)
  • [Ž2] -, Some results about Borel sets in descriptive set theory of hyperfinite sets, J. Symbolic Logic 55 (1990), 604-614. MR 1056374 (92g:03075)
  • [Ž3] -, $ U$-meager sets when the cofinality and the coinitiality of $ U$ are uncountable, J. Symbolic Logic 56 (1991), 906-914. MR 1129155 (92k:03033)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28E05, 03H05

Retrieve articles in all journals with MSC: 28E05, 03H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1094509-3
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society